I have been suffering with thick, foamy saliva with gel like bubbles. It has been getting worse over the last 4-5 months. Have some discomfort under left side of tongue way in the back and it feels like a slight ear ache on same side. I am afraid I won't be able to make saliva at all soon. Can anyone help me. I am not on any prescription drugs. I drink water all the time. I have went to five ENT's with no help. Can anyone help me out there?
I saw your questions and thought I would respond since I have the very same issue that jade52194 wrote about. I have been on antibiotics a few times this year, 3 times just in the past few months. The foamy saliva with thick gooey mucus gets even more abundant after eating sweets or carbs.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.